# SDR QXEA200602216

- Difficulty date: May 10, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FORE RUDDER RT SIDE CUT MARKS ON REBATE FORE PANEL 323DR FROM BOX CUTTERS.  MAINTENANCE REPAIRED IAW Q400 SRM TASK 51-14-00-350-803.
